| Catalog Number |
8065752438 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that the cutter speed was limited to 2,500 cuts per minute, whereas the packaging indicated 10000 cuts per minute.It was impossible to increase the cutting rate during surgery.The procedure type was unknown.The surgery was completed on the same day after replacing the product with another one.There was no information about the patient impact.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.